0
   

I finished taking Forteo two years ago

 
 
lucyw
 
Reply Mon 4 Apr, 2011 08:14 pm
I finished taking Forteo two years ago after being on the drug for 18 months. I showed good improvement in my spine. However the last bone desity showed a big reversal in my spine. I am also experiencing bone pain. Can sympoms happen two years later? Are there any reports of symptoms a couple of years after coming off the drug?
  • Topic Stats
  • Top Replies
  • Link to this Topic
Type: Question • Score: 0 • Views: 3,728 • Replies: 18
No top replies

 
msolga
 
  1  
Reply Mon 4 Apr, 2011 11:36 pm
@lucyw,
I don't know all that much about Foteo, Lucy, never having taken it.

But if I recall rightly, there was a thread on this subject quite a few years back. I'll see if I can trace it for you. It may or may not to of assistance to you.

In the meantime, I hope one of our current posters can respond to your question.

What does your doctor say?
msolga
 
  1  
Reply Mon 4 Apr, 2011 11:40 pm
@msolga,
I just did an A2K search on threads about Forteo.

Quite a few links came up!

Check out these & see if any of them address your concerns.:

http://able2know.org/search/?cx=partner-pub-3092869023721312%3Adw2qoa-tocz&cof=FORID%3A10&ie=UTF-8&q=forteo&sa=Search+%C2%BB&siteurl=able2know.org%2Fsearch%2F#839
dadpad
 
  1  
Reply Mon 4 Apr, 2011 11:43 pm
@msolga,
My goodness you are QUITE the tech head now arn't you msolga. Well done!
msolga
 
  1  
Reply Mon 4 Apr, 2011 11:48 pm
@dadpad,
Smile
Just trying to help out, dp, on a subject I know nothing about!

(Lucy, this is a bit of an in joke. I am most definitely NOT a tech head! In fact, I am constantly asking for technical help! Dadpad always obliges. Wink )
0 Replies
 
ossobuco
 
  1  
Reply Tue 5 Apr, 2011 08:16 am
@lucyw,
MsOlga's link could be a help and give you a sense how many other people have forteo related concerns, but please ask your doctor these questions. Though perhaps you already have and are seeking other people's experiences.
0 Replies
 
lucyw
 
  1  
Reply Tue 5 Apr, 2011 06:35 pm
@msolga,
Hi Msolga,
I see my doctor on April 25th. I am really worried. When I was on my last Forteo pen, I discovered that I had lost the central vision in my left eye. I don't think it had anything to do with the Forteo, but I didn't finish the last pen. I was in my 18th month. Now this. Last year my doctor wanted me to take Eclasta. I think that is how it is spelled. It is the intervenal administration of bisphosphamates. I have only heard horror stories about that drug and I refused. I don't know what to do, as now my spine has gone back to what it used to be before taking Forteo. I had had wonderful progress in my spine with the Forteo. I would appreciate anything that you may find out about any other reports on Forteo. Thank you for responding.
Lucy
lucyw
 
  1  
Reply Tue 5 Apr, 2011 07:14 pm
@msolga,
I checked the threads. There was quite a bit there. I don't know how to use this site. But I feel confident someone will be able to help me.

Lucy
ossobuco
 
  1  
Reply Tue 5 Apr, 2011 07:17 pm
@lucyw,
Why on earth do you not call your medical center when you lose vision in an eye?

Please, call your doctor.
ossobuco
 
  1  
Reply Tue 5 Apr, 2011 08:43 pm
@ossobuco,
I see that sounded cold from me. But I'm very confused why you don's ask your doctors.
0 Replies
 
msolga
 
  1  
Reply Tue 5 Apr, 2011 09:49 pm
@lucyw,
Hello, Lucy

I don't mean to sound pushy or anything, but I think it would be a good idea to see your doctor as soon as possible, rather than wait till the the 25th. Especially since you are really concerned.
Now I am worried about you, too! Smile

I really wish I knew more about these things!
And I'm really hoping that A2Kers who have had experience with Forteo will turn up here & join in on the conversation.

In the mean time, do you know how to go about about searching the internet for the information you require? If not just ask, OK?
I'll do a bit of Googling & see what I can find, too.
msolga
 
  1  
Reply Tue 5 Apr, 2011 09:52 pm
@lucyw,
Quote:
I don't know how to use this site. But I feel confident someone will be able to help me.

I'm sure, if you ask, you'll receive the assistance you require, Lucy.
Don't hesitate to ask, OK?
0 Replies
 
lucyw
 
  1  
Reply Mon 11 Apr, 2011 10:45 pm
@ossobuco,
I did.
0 Replies
 
lucyw
 
  1  
Reply Mon 11 Apr, 2011 10:49 pm
@msolga,
Hi Msolga,
Some of the links added at the bottom of this page have been very useful. Thank you again.
Lucy
msolga
 
  1  
Reply Mon 11 Apr, 2011 10:53 pm
@lucyw,
I'm really glad to hear that, Lucy.
But I do hope you've made an earlier appointment with your doctor, to discuss your real concerns, too.
0 Replies
 
Sundaymonday
 
  1  
Reply Tue 14 Jan, 2014 07:14 pm
@lucyw,
Hi
Was wondering how your bone scans are if you are of the forteo?
Thanks
Sundaymonday
0 Replies
 
Sundaymonday
 
  1  
Reply Tue 14 Jan, 2014 07:16 pm
@lucyw,
Hi Lucy
Was wondering if you are still on the forteo. If not how are your bone density holding up? Thanks sundaymonday
0 Replies
 
Sundaymonday
 
  1  
Reply Tue 14 Jan, 2014 07:33 pm
@lucyw,
Hi Lucy
They want to put my husband on forteo. I'm nervous. But I've read tht after you get off the meds-your bone density drops and they put people on preventive med. because you can only use forteo 2 years. What was you bone scan prior to using it, after using it and the. A year later? Please help thanks sundaymonday
0 Replies
 
Sundaymonday
 
  1  
Reply Tue 14 Jan, 2014 07:41 pm
@lucyw,
Hi Lucyw
This is the first time on a chat for me. They want to put my husband on forteo.
But I've read that you bone density increases but it does go back down. But know one can tell me how fast it goes down and the period of time.
If you wouldn't mind telling me ...what was your bone density prior and after using the forteo? Then after getting off how rapidly did the bone density decrease. And did it a accelerate at a faster pass ?
I really hope you get this message and be so kind to answer.
Thank you
Sundaymonday

0 Replies
 
 

Related Topics

Immortality and Doctor Volkov - Discussion by edgarblythe
Sleep Paralysis - Discussion by Nick Ashley
On the edge and toppling off.... - Discussion by Izzie
Surgery--Again - Discussion by Roberta
PTSD, is it caused by a blow to the head? - Question by Rickoshay75
THE GIRL IS ILL - Discussion by Setanta
 
  1. Forums
  2. » I finished taking Forteo two years ago
Copyright © 2020 MadLab, LLC :: Terms of Service :: Privacy Policy :: Page generated in 0.04 seconds on 04/08/2020 at 07:09:27